# SDR DALA2015052703515

- Difficulty date: May 26, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N935DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53460
- Aircraft time: 37,899 hours, 24,127 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Clevis
- Condition: Corroded
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE RUSTED CLEVIS`S, ON CABLE SUPPORT AT TAILCONE RELEASE SYSTEM.  R & R AND ADJUSTED CLEVIS ON CABLE SUPPORT AT TAILCONE RELEASE IAW AMM.  LP 1965257.
